PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Reduced spherical convex bodies

Volume 66 / 2018

Marek Lassak, Michał Musielak Bulletin Polish Acad. Sci. Math. 66 (2018), 87-97 MSC: Primary 52A55. DOI: 10.4064/ba8088-1-2018 Published online: 12 March 2018

Abstract

The paper presents a number of properties of reduced bodies on the two-dimensional sphere. Our main theorem describes the shape of reduced bodies of thickness below ${\pi }/{2}$.

Authors

  • Marek LassakUniversity of Science and Technology
    85-796 Bydgoszcz, Poland
    e-mail
  • Michał MusielakUniversity of Science and Technology
    85-796 Bydgoszcz, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image